MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AGRESSIVE CUTTER FOR UNIDRIVE S III, 4.5MM, STRAIGHT; SHAVER BLADE

KARL STORZ SE & CO. KG AGRESSIVE CUTTER FOR UNIDRIVE S III, 4.5MM, STRAIGHT; SHAVER BLADE
Model Number 28205AK
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation is pending return of device.
 
Event or Problem Description
As per report filed with (b)(6), by the factory in (b)(6): during a knee arthroscopy procedure, iron came out of the distal part of a 28205aks shaver blade.
 
Additional Manufacturer Narrative
The provided products show no defect, which could cause metal chips to be created -the appear brand new without any unusual use marks.The described metal chips are most likely from another device.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.

Brand Name
AGRESSIVE CUTTER FOR UNIDRIVE S III, 4.5MM, STRAIGHT
Common Device Name
SHAVER BLADE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, ca 
2188201
MDR Report Key9933613
Report Number9610617-2020-00040
Device Sequence Number2596163
Product Code HRX
UDI-Device Identifier04048551109823
UDI-Public4048551109823
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number28205AK
Device Catalogue Number28205AKS
Device Lot Number78261N
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
08/11/2022
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date08/09/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown